Algebraic versus Liouville integrability of the soliton systems

Igor Krichever

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

1 Citation (Scopus)

Abstract

This is an updated version of the talk given at ICMP 2003, Lisbon on the algebraic and Hamiltonian integrability of the soliton systems. New integrable models arising form the discrete zero-curvature equations with the spectral parameter on algebraic curves are discussed.

Original languageEnglish
Title of host publicationXIVth International Congress on Mathematical Physics
Subtitle of host publicationLisbon, 28 July - 2 August 2003
PublisherWorld Scientific Publishing Co.
Pages50-67
Number of pages18
ISBN (Electronic)9789812704016
ISBN (Print)981256201X, 9789812562012
DOIs
Publication statusPublished - 1 Jan 2006
Externally publishedYes

Fingerprint

Dive into the research topics of 'Algebraic versus Liouville integrability of the soliton systems'. Together they form a unique fingerprint.

Cite this